Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1940, Volume 4, Issue 1  


Sur l'évaluation de quelques sommes pour une fonction définie sur un réseau
S. Soboleff
5
Sur une classe d'équations fonctionnelles aux dérivées partielles
S. Bernstein
17
Distribution of primes of an arithmetical progression to a given modulus
I. Vinogradow
27
Über die Reduction positiver quadratischer Formen
B. Wenkov
37
Self-adjoint extensions of the second kind of a symmetric operator
M. Neumark
53
Sur les fonctions uniformement continues sur des ensembles mesurables $B$
A. Broudno
105
Über mechanischee Quadraturen
S. Lozinski
113
Conférence sur les problèmes d'algèbre
127
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021